# SDR AWHA121311

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N763FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0256
- Aircraft time: 9,408 hours, 10,842 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE PILOT REPORTED AS HE WAS TAXIING N763FE BACK TO THE PARKING SPACE AND MAKING A LEFT TURN THE LEFT BRAKE PEDAL WENT ALL THE WAY DOWN TO THE FLOOR.  HE STATED HE WAS ABLE TO CONTROL THE AIRCRAFT WITH LEFT BRAKE AND A LITTLE REVERSE.  AIRCRAFT WAS INVOLVED IN A RIGHT BRAKE FAILURE THE WEEK PRIOR AND IS SUSPECTED AIR MAY HAVE ENTERED THE LEFT BRAKE SYSTEM DURING PREVIOUS MAINTENANCE.
